# SDR 96ZZZM1278

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607PE
- Make and model: Boeing 747238B
- Aircraft serial: 20011
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND FLOOR EMERGENCY EVAC LIGHT INOP AT 3C 21H, 60H.  REPLACED BULB AND LENS.  OPS CHECKED NORMAL AS PER MM 33-51-00 PG 501.  REFERENCE TWRA96241.
